# SDR SWAA1201179

- Difficulty date: January 22, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT T/E WEDGE LOWER SURFACE SKIN IS CRACKED.  REPAIRED SKIN IAW SRM.
